# SDR N6WA2021010404

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 41,229 hours, 31,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Atc Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR ANT IS CORRODED AT STR 27 FS 295.00.  R & R ATC ANTENNA DOUBLER, IAW CRJ 700 SRM 51-42-06 AND 51-42-21.
